# SDR ASAA2021072035498

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,873 hours, 16,387 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Faulted
- Location: Fire Loop
- Part time: 49,891 hours, 14,691 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE SWITCH NOT LIGHTING UP CORRECTLY DURING OVERHEAT/FIRE TEST. GROUNDED - YES. PERFORMED ALTERNATE DEACTIVATION REF CHAP 5 TABLE 3 ITEM 7. COULD NOT DUPLICATE DEFECT, OVERHEAT/FIRE TEST OPERATES NORMALLY. TESTED ALL 4 A LOOP DETECTORS, ALL 4 DETECTORS WITHIN LIMITS REF B737-800 WDM 26-11-11-1. INSPECTED ALL A LOOP HARNESS TERMINAL LUGS, NO DEFECTS FOUND. DUE TO HISTORY, REMOVED AND REPLACED ENGINE AND APU FIRE/OVERHEAT DETECTION CONTROL MODULE REF B737-800 AMM 26-10-01/401. OP CHECK GOOD. THIS CLEARS MEL 26-2B CN 20058560, PLACARDS REMOVED.   REVERSED ALTERNATE DEACTIVATION PROCEDURES.
